Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online
Ask a Homeopath   »  

Is there any side effects of vaporized cannabis?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 660 Questions
I'm wondering given my history if there is any medical research into side effects of vaporized cannabis that I should consider ?
Posted Sat, 10 Nov 2012 in Alternative Medicine
Answered by Dr. Arnab Maji 5 hours later

Thanks for your query.

A smokeless cannabis-vaporizing device delivers the same level of active therapeutic chemical and produces the same biological effect as smoking cannabis, but without the harmful toxins.

According to a recent study the plasma concentrations of THC were comparable at all strengths of cannabis between smoking and vaporization. Smoking increased CO levels as expected, but there was little or no increase in CO levels after inhaling from the vaporizer.

If you have further queries you can write back to me.

Dr Arnab Maji
Above answer was peer-reviewed by
Follow-up: Is there any side effects of vaporized cannabis? 3 hours later
Thank you . Are there any known long term adverse side effects of routine medication with vaporized THC and the other cannabinniods in cannabis ?
Answered by Dr. Arnab Maji 2 hours later

Thanks for writing back to me.

Cannabis is a “gateway drug”. Concerns have been raised about the potential for long-term cannabis consumption to increase risk for schizophrenia, bipolar disorders, and major depression but the ultimate conclusions on these factors are disputed. It has also been implicated in the memory loss on long term use. Continued cannabis use might increase the risk for psychotic disorders. Nothing of these long term effects have been proved conclusively. All these are the end result of many research studies. One thing has been conclusively proved that even on long term use it has no addictive effect. Moreover smoking marijuana would help to get out of the addiction from substances like cocaine and morphine.

Hope I have answered your queries. If you have further queries you can ask me freely.

A review on this answer from your side will be highly appreciated. If you don’t have further queries you may close the discussion here.

Dr Arnab Maji
Above answer was peer-reviewed by
Follow-up: Is there any side effects of vaporized cannabis? 6 hours later
Considering my history , age , occupation and the fact that I have tolerated vaporized cannabis very well for 30 years without leading to the use of any of the other drugs you mentioned would you agree that it is a small risk in my case .
In addition I discontinued use of alcohol 5 years ago and I find that the relaxing effect of vaporized cannabis is far less toxic than ETOH .
I can't find any credible studies which document any harm especially when compared to personally palpable benefits .
Do you know of any believable studies contrary to my research ?
Answered by Dr. Arnab Maji 13 hours later
Thanks again for writing back.
Its very difficult to say whether you have risk or not. But if at all present that is very less i can say. There is no study to exactly reveal the percentage of risk with a well documented p value.
I also cannot find anystudy contrary to your research.
Dr Arnab
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor